# SDR SA08030

- Difficulty date: April 18, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EMERGENCY LIGHTS FLICKER ON AND OFF IN CABIN WITH EMERGENCY EXIT LIGHT SWITCH IN ARMED POSITION.  MAINTENANCE REPLACED EMERGENCY LIGHT SWITCH (4WL).  OPERATIONAL CHECK IS GOOD.
